Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the differentials in the Lyndon-Hochschild-Serre spectral sequence


Authors: Peter Hilton and Urs Stammbach
Journal: Bull. Amer. Math. Soc. 79 (1973), 796-799
MSC (1970): Primary 18H10; Secondary 20J05
DOI: https://doi.org/10.1090/S0002-9904-1973-13321-X
MathSciNet review: 0323918
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 20J05

Retrieve articles in all journals with MSC (1970): 18H10, 20J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13321-X